Faster Polynomial Multiplication over Finite Fields

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350386
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 7:25:48 AM
Last modification on : Friday, November 8, 2019 - 1:21:44 AM

Links full text

Identifiers

Collections

Citation

David Harvey, Joris van Der Hoeven, Grégoire Lecerf. Faster Polynomial Multiplication over Finite Fields. Journal of the ACM (JACM), Association for Computing Machinery, 2017, 63 (6), pp.1-23. ⟨10.1145/3005344⟩. ⟨hal-02350386⟩

Share

Metrics

Record views

7